# SDR SWAA2024041071520

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 23,620 hours, 11,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD R/H EMERGENCY EXIT LIGHTS ON R1 DOOR INOP<[01] REMOVED AND REPLACED BATTERY PACK FOR R/H EMERGENCY LIGHTS ON R1 DOOR PER AMM 33-51-06. OPS CHECK GOOD
